# SDR CHQA201000021

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,411 hours, 21,955 cycles
- Engine: Allsn AE3007A
- Engine time: 20,541 hours, 17,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT MOST SECTION OF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE AFT MOST SECTION OF EMERGENCY FLOOR LIGHTING WITH NO OTHER DEFECTS NOTED.
